| Model Number |
300800 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Customer reported discrepant result with the neumodx sars-cov-2 on the neumodx 96 molecular system.
Additional Manufacturer Narrative
No adverse outcomes were reported.The initial neumodx sars-cov-2 results were not reported to the physician.We are reporting this event in an abundance of caution and in accordance with the eua requirements.